Structured penalties for functional linear models—partially empirical eigenvectors for regression

Randolph, Timothy W., Harezlak, Jaroslaw, Feng, Ziding . Electronic Journal of Statistics 2012. 6 :323-353

Locate this article in:

Bibtex

@article{CIS-262966,
  Author = {Randolph, Timothy W. and Harezlak, Jaroslaw and Feng, Ziding},
  Title = {Structured penalties for functional linear models—partially empirical eigenvectors for regression},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {323--353},
  Keywords = {Limit theorems, Least squares estimation, Galton-Watson process, martingales, joint model, bifurcating autoregressive process, generalized singular value decomposition, Regularization, Functional data, Penalized regression}
}

Similar articles